Proceedings of the Japan Academy, Series A, Mathematical Sciences

About splitting numbers

Toshio Suzuki

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 74, Number 2 (1998), 33-35.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195509782

Digital Object Identifier
doi:10.3792/pjaa.74.33

Mathematical Reviews number (MathSciNet)
MR1618475

Zentralblatt MATH identifier
0902.03035

Subjects
Primary: 03E55: Large cardinals
Secondary: 03E05: Other combinatorial set theory

Citation

Suzuki, Toshio. About splitting numbers. Proc. Japan Acad. Ser. A Math. Sci. 74 (1998), no. 2, 33--35. doi:10.3792/pjaa.74.33. https://projecteuclid.org/euclid.pja/1195509782


Export citation

References

  • [1] A. Dodd and B. Jensen : The covering lemma for K. Ann. Math. Logic, 22, 1-30 (1982).
  • [2] E. van Douwen : The integers and topology. Handbook of Set-theoretic Topology. North-Holland, Amsterdam, pp. 111-167 (1984).
  • [3] T. Jech: Set theory. Academic Press, San Diego (1978).
  • [4] C. Johnson: Distributive ideals and partition relations. J. Symbolic Logic, 51, 617-625 (1986).
  • [5] S. Kamo: Splitting numbers on uncountable regular cardinals (preprint).
  • [6] A. Kanamori: The higher infinite. Springer-Verlag, New-York (1994).
  • [7] K. Kunen: Set theory. North-Holland, Amsterdam (1980).
  • [8] D. Martin and J. Steel: A proof of projective determinacy. J. Amer. Math. Soc, 2, 71-125 (1989).
  • [9] M. Motoyoshi: On the cardinalities of splitting families of uncountable regular cardinals. Master thesis, Osaka Prefecture University (1992) (in Japanese).
  • [10] T. Suzuki: On splitting numbers. Sarikaise-kikenkyasho Kokyuroku, no. 818, pp. 118-120 (1993).
  • [11] J. Zapletal: Splitting number at uncountable regular cardinals. J. Symbolic Logic, 62, 35-42 (1997).